# SDR WX0A2015081272792

- Difficulty date: June 12, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N886GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49931
- Aircraft time: 49,933 hours, 34,874 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF LT ENG EGT 636 FOR APPROX 9 SEC N1 94% N2 97 & EPR 1.98 OAT 34C OIL TEMP WENT TO 136 DEGREE.  DURING THE TAKEOFF ROLL THE CREW NOTED THE EGT ON THE LT ENG WENT TO 636 C FOR 9 SECONDS.  THIS ACFT WAS ALREADY ON THE MTO PROGRAM & AT THIS TEMP IT WILL REQUIRE A BORESCOPE INSPECTION.  DURING THE RETURN ATC DECLARED AN EMER FOR THE FLIGHT & ROLLED THE EMER EQUIP.  WO 00258651 IAW POWER PLANT ENGINEERING, EXCURSION WAS DUE TO ELEVATED THRUST LEVELS.  NO FURTHER ACTION REQUIRED.
